Injective Schur modules

Research output: Contribution to journalArticle

Standard

Injective Schur modules. / Donkin, Stephen; Geranios, Haralampos.

In: Journal of Algebra, Vol. 484, 15.08.2017, p. 109-125.

Research output: Contribution to journalArticle

Harvard

Donkin, S & Geranios, H 2017, 'Injective Schur modules', Journal of Algebra, vol. 484, pp. 109-125. https://doi.org/10.1016/j.jalgebra.2017.04.007

APA

Donkin, S., & Geranios, H. (2017). Injective Schur modules. Journal of Algebra, 484, 109-125. https://doi.org/10.1016/j.jalgebra.2017.04.007

Vancouver

Donkin S, Geranios H. Injective Schur modules. Journal of Algebra. 2017 Aug 15;484:109-125. https://doi.org/10.1016/j.jalgebra.2017.04.007

Author

Donkin, Stephen ; Geranios, Haralampos. / Injective Schur modules. In: Journal of Algebra. 2017 ; Vol. 484. pp. 109-125.

Bibtex - Download

@article{c70772c4aa8b4f92b5aba80a34433f77,
title = "Injective Schur modules",
author = "Stephen Donkin and Haralampos Geranios",
year = "2017",
month = aug,
day = "15",
doi = "10.1016/j.jalgebra.2017.04.007",
language = "English",
volume = "484",
pages = "109--125",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Injective Schur modules

AU - Donkin, Stephen

AU - Geranios, Haralampos

PY - 2017/8/15

Y1 - 2017/8/15

U2 - 10.1016/j.jalgebra.2017.04.007

DO - 10.1016/j.jalgebra.2017.04.007

M3 - Article

VL - 484

SP - 109

EP - 125

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -